Skip to content
Doctor please??
avatar
jaii32 posted:
I am a female, 22 years old... at age 19 I was diagnosed with Pelvic Inflammatory disease, I Have no idea how long I had it.. It came from the STD's Chlamydia and gonorrehea.. When I was treated, I was also treated for cysts and a UTI at the same time.. (this was about 3-4 years ago)... I have only had one episode of PID, and I have been to the Doctor CONSTANTLY for the past few years, and have been healthy for about 2years.. I Have found out that PID causes scar tissue to form on the female organs and cause blocking of the fallopian tubes.. The Doctor's didn't want to do the tests on me to find out if my fallopian tubes were blocked, as they urged me that one episode of PID isn't too bad, and recommended that I try to concieve for a year, and than get the test.. (It is quite expensive, & my insurance doesn't cover it). At the same time I don't believe in "Doctor's" methods of healing...
But back onto the subject, I began drinking herbal tea's and using an enzyme called "serrapeptase" which works to break down mucus and bodily productions, such as fiboriods.. I was taking Serrapeptase and drinking water for 2 months.. I stopped for about 2 weeks..when I stopped, I noticed a change in the pain I usually get in my breasts right BEFORE my period, they were now gone.. My period was a few days late.. It was as heavy as it normally is.. (my period only lasts 4-5 days).. It lasted 4.. And I don't normally bleed too heavy.. (so the Bleeding was normal to me).. 7 days AFTER my period ENDED I had light pink spotting, only while urination.. That was on 1 day, than the next day I had a dark brown spotting, (again only during urination).. I know that this could be many things... I do not have any STD's.. No bacterial infections.. I have had light cramping in my abdomen.. ( I still have pains from the PID once in a blue moon).. No smell, or symptoms that would lead to infections or stds... I began taking the serrapeptase with the tea for 2 days after the 2week pause in taking it..(on the 2 days I took a lower dose than I was supposed to)...( I stopped again, because if there were a possibility I could have became pregnant, the herbal remedies could cause a miscarriage.. Is a week AFTER a period too early to be a sign of pregnancy, and is it possible that the light pink, than brown spotting could be from the fiboroids being broken down?.. There has been no spotting after that, and the spotting only lasted 2-3 days..
Reply


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

IVF lonely mom
my daughter is an IVF patient. We've had a very close relationship and now she and her husband told us that their doctor reccommends not ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center